Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had stroke. Having pain in limbs, numbness in the jaw. Hypertensive. Treatment?

Good Morning sir. my father 61 years old had stroke in march 2008.he had Rt Hemiplagia; Diagnosed as HTN. he took Homaeopathic treatement he is alright till Agu 2012. now he is having pain over both limbs . numness in the jaw doctor adviced to take inj Diclo& Neurokind plus twice in a wk. now it is already 6 months over. please sugest me wht has to be do now. he is only HTN. which treatment is suiteble for Him.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is good to note that your father is doing well after stroke. It is important to keep his BP under control and use blood thinner medications such as aspirin to prevent stroke recurrence.

His pain is possibly neuropathic pain. In this case, medications that would help are pregabalin or gabapentin.

Please get him checked up by a neurologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor